| Model Number |
60007 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
10/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn(b)(6), +19.0d) was implanted (b)(6)2024.During the postoperative period, the patient complained of blurry vision and the treating physician observed that the optic was prolapsed inferiorly.The physician chose to explant the lal+ on (b)(6)2024 and replace with an intraocular lens from a different manufacturer.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation.Updates to sections g3, g6, h3 and h6.The explanted lal (sn (b)(6)) was cut into small fragments during explantation and returned to rxsight.Due to the condition of the lens, an evaluation could not be performed.